# SDR FDEA200908173036

- Difficulty date: August 17, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM AT STA 740, RBL 45 TO 58, UPPER CAP CORRODED.  REMOVED SECTION, FABED STRAPS MAT-7075-T6-.063C, AND FABED ANGLES MAE TRAV NR T9/800804, T9/800803,  IAW SRM 51-40-02. INSTALLED FLOORBEAM STRAPS AND ANGLES, ALL REPAIR PARTS, AT STA 740, FLOORBEAM , RBL 45-62 IAW SRM 53-00-51. CATEGORY "A",  MAJOR REPAIR.
